MathSciNet Relay Station
MathSciNet bibliographic data
MR942156 (89e:58070) 58F11 (30D05)
Garnett, Lucy A computer algorithm for determining the Hausdorff dimension of certain fractals. Math. Comp. 51 (1988), no. 183, 291–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement